# SDR R61A2023111000611

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 49,224 hours, 31,360 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - AFT PAX DOOR LOWER BEAM HAS CORROSION AT FWD AND AFT GIRT BAR FITTINGS.  REPLACED AFT PAX DOOR LOWER BEAM REF EMB SRM 51-40-08.
